RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Saulin, Sergey Mikhaylovich

Total publications: 2 (2)
in MathSciNet: 2 (2)
in zbMATH: 1 (1)
in Web of Science: 2 (2)
in Scopus: 2 (2)
Cited articles: 1
Citations in Math-Net.Ru: 1
Citations in Web of Science: 2
Citations in Scopus: 1
Presentations: 2

Number of views:
This page:221
Abstract pages:425
Full texts:16
References:53
E-mail:

http://www.mathnet.ru/eng/person113720
List of publications on Google Scholar
List of publications on ZentralBlatt
http://orcid.org/0000-0002-8248-0137
http://www.researcherid.com/rid/Q-3654-2016
http://www.scopus.com/authid/detail.url?authorId=57191492006

Full list of publications:
| by years | by types | by times cited in WoS | by times cited in Scopus | scientific publications | common list |



   2017
1. S. M. Saulin, “Dissipation effects in infinite-dimensional Hamiltonian systems.”, Theoret. and Math. Phys., 191:1 (2017), 537–557  mathnet  crossref  crossref  mathscinet  adsnasa  isi (cited: 2)  elib  scopus (cited: 1)

   2016
2. Sergey M. Saulin, Dmitry V. Treschev, “On the Inclusion of a Map Into a Flow”, Regul. Chaotic Dyn., 21:5 (2016), 538–547  mathnet  crossref  mathscinet  zmath  isi  elib  scopus

Presentations in Math-Net.Ru
1. Оценка точности включение диффеоморфизма в автономный поток
S. M. Saulin
Dynamical systems and differential equations
March 19, 2018 18:30
2. Точность включения диффеоморфизма в автономный поток
S. M. Saulin
Dynamical systems and differential equations
November 27, 2017 18:30

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019